# SDR CHQA200500129

- Difficulty date: July 20, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N279SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145379
- Aircraft time: 12,067 hours, 9,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REAR CEILING EMERGENCY LIGHT IS INOP.  REMOVED AND REPLACED THE AFT CEILING EMERGENCY LIGHT BULB IAW EMB 145 MM 33-50-08.  OPS CHECK GOOD IAW EMB 145 J/C E33-50-00-710-001.
